MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-PRIMARY PRIMARY EXTENSION STEM Ø11MM / L 30 MM; KNEE EXTENSION STEM

MEDACTA INTERNATIONAL SA GMK-PRIMARY PRIMARY EXTENSION STEM Ø11MM / L 30 MM; KNEE EXTENSION STEM
Catalog Number 02.07.F11030
Medical Device Problem Code Packaging Problem (3007)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/27/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Batch review performed on 5 september 2019: lot 178687: (b)(4) items manufactured and released on 01-feb-2018.Expiration date: 2023-01-15.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Visual inspection performed by washing and packaging manager: it is possible confirm that the primary packaging of the implant is broken.The component is out of its bag.It is probable that during the transportation or implant storage the stem broke the bag.The displacement possibly occurred due to forces experienced during transportation.
 
Event or Problem Description
During packaging opening the agent and the surgeon discovered that the paper bag of the extension stem was broken.The surgery was finished with a back-up implant.No critical delay experienced.

Brand Name
GMK-PRIMARY PRIMARY EXTENSION STEM Ø11MM / L 30 MM
Common Device Name
KNEE EXTENSION STEM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key9114996
Report Number3005180920-2019-00801
Device Sequence Number19517863
Product Code JWH
UDI-Device Identifier07630030822643
UDI-Public07630030822643
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K133630
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/25/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/15/2023
Device Catalogue Number02.07.F11030
Device Lot Number178687
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/23/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/27/2019
Initial Report FDA Received Date09/25/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age69 YR
Patient Weight53